# SDR 08FDEA02690

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6071
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 365 RBL 58 FLOORBEAM CORROSION.  REMOVED DAMAGE, FABRICATED ANGLES MAE TRAV T8/748437.  FABRICATED T-CHORDS MAE TRAV   T8/748430, IAW SRM 53-00-51.  INSTALLED REPAIR PARTS STA 365 RBL 34-70 IAW SRM 53-00-51 FIG 201.  REPAIR 3.  MAJOR REPAIR.
